Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: J. Van Mill
Title: Supercompactness and Wallman spaces
Additional book information: Mathematical Centre Tracts 85, Mathematisch Centrum, Amsterdam, 1977, iv + 238 pp.

Review Information:

Reviewer: Anne K. Steiner
Journal: Bull. Amer. Math. Soc. 84 (1978), 918-919
DOI: https://doi.org/10.1090/S0002-9904-1978-14534-0